# SDR PNSA970701

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Condition: Failed
- Location: Cabin
- Component: Garrtt
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING RT ACM STARTED PRODUCING ONLY HOT AIR, DURING SHUTDOWN AT GATE LIGHT SMOKE WAS SEEN IN THE COCKPIT AREA RT ACM REPLACED OPS CHECK OK
